Mass and angular momentum of asymptotically AdS or flat solutions in the topologically massive gravity


Creative Commons License

Olmez S., Sarioglu O., Tekin B.

CLASSICAL AND QUANTUM GRAVITY, vol.22, no.20, pp.4355-4361, 2005 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 20
  • Publication Date: 2005
  • Doi Number: 10.1088/0264-9381/22/20/014
  • Journal Name: CLASSICAL AND QUANTUM GRAVITY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.4355-4361

Abstract

We study the conserved charges of supersymmetric solutions in the topologically massive gravity theory for both asymptotically flat and constant curvature geometries.